MAUDE Adverse Event Report: 3D DIAGNOSTIX INC 3DDX SURGICAL GUIDE; DENTAL IMPLANT SURGICAL GUIDE

3D DIAGNOSTIX INC 3DDX SURGICAL GUIDE; DENTAL IMPLANT SURGICAL GUIDE
Lot Number 646616
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The doctor reflected a flap and the guide was well seated, he checks it visually through the inspection windows (didn't use a probe to check for gaps).A review of the the post-op scans indicate the implant was placed at a completely different position than planned, hitting the root of the adjacent incisor and perforating the lingual plate (which should be felt clinically due to high resistance of the cortical bone).The guide must have been seated improperly or the drills must have been inserted in the wrong direction to end up with such a huge discrepancy.
 
Event or Problem Description
The implant position was too close to the #23 and it perforated lingual plate.

Brand Name
3DDX SURGICAL GUIDE
Common Device Name
DENTAL IMPLANT SURGICAL GUIDE
Manufacturer (Section D)
3D DIAGNOSTIX INC
24 denby rd
suite 148
allston MA 02134
Manufacturer (Section G)
3D DIAGNOSTIX INC.
24 denby rd
suite 148
allston MA 02134
Manufacturer Contact
ehab amin
24 denby rd
suite 148
allston, MA 02134
MDR Report Key25751648
Report Number3011429437-2026-00007
Device Sequence Number10242861
Product Code NDP
UDI-Device Identifier00850073333020
UDI-Public00850073333020
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot Number646616
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown